# SDR AALA201706029041

- Difficulty date: May 31, 2017
- Submitted: June 5, 2017
- Operation: Air carrier
- Aircraft: N956NN
- Make and model: Boeing 737823
- Aircraft serial: 31200
- Aircraft time: 9,450 hours, 3,419 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT WAS NOT GROUNDED. EMERGENCY EXIT LIGHT ON LOWER WALL BY FIRST CLASS GALLEY COVER MISSING. REPLACED EXIT LIGHT ASSY AT FIRST CLASS LOWER WALL GALLEY SIDE PER MM 33-51-00.
